Hello, have been on Wellbutrin 300XL for 3 years now and was a life saver initially. Was recently prescribed lexapro 10mg. Made me feel terrible, kind of out of it and very tired. I cut the pill into half and even a half of 10mg makes me feel very strange, definitely not myself. I do not have anxiety at all, just lack of motivation/hopelessness etc, due to several health problems so not sure if lexapro is a good choice made by my PCP. I'm curious if anyone else if on lexapro or lexapro Wellbutrin combination and how it effected them and if it made a difference by taking it at night as opposed to day. Only been on it 5 days but HATE the way it's made me feel. Any help, suggestions, comments are appreciated!! I don't know if it's too early to tell but I don't think I can go another day feeling like this. It's actually far worse as far as motivation is concerned. I don't feel myself which makes it hard to do much of anything. Thank you!
The Lexapro with Wellbutrin is an excellent choice for some people with depression. The use of both of these antidepressants covers all three major brain chemicals. The side effects you are feeling will most likely resolve over the next week. I would give the medication time to work before deciding whether this is the medication for you. You can take it at night if you feel it is making you tired during the day. Just be sure to take at about the same time every day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2012 • 2 answers
Posted 12 Jan 2015 • 2 answers
Posted 26 Jan 2015 • 3 answers
Posted 13 Oct 2016 • 2 answers
Posted 8 Nov 2016 • 2 answers